It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Been on Ativan since major panic attack on Sept 10th....started Lexapro on Sept 21st...have had EVERY major side effect on Lexapro...after 8.5 pills (lowest dose possible) I am stopping this drug. I have felt WORSE on it that before my 1 time panic attack.

What I want to know...WHEN will the ear ringing stop? It started after being on Ativan (5mg a day) for two days...and got MUCH MUCH MUCH worse with Lexapro....I have not had any Lexapro in 2 days...and the ringing is still there...feels like pressure in the ear also...but its not has awful as it was 3 days ago.
I want to add that I had no Ativan over the weekend...took 1 on Mon and Tues night so that I could TRY and sleep..I do not want to get hooked on that drug either...

I did some research and it seems that ear ringing is a SE but my doc or pharmacist had no clue about it.

thanks!





All times are GMT -7. The time now is 03:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!